# SDR 96FDEA01266

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminated
- Location: Nr 1 Eng Strut
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DISCREPANCY:  (MOCC 96-137) NR 1 ENGINE STRUT OVERHEAT ILLUMINATED MOMENTARILY ON TAKEOFF.  EXTINGUISHED WHEN POWER WAS REDUCED TO QUIET EPR.  SYSTEM TESTED OK.  CORRECTIVE ACTION:  INSPECTED NR 1 ENGINE STUB WING DUCTING FOR LEAKS, NO DEFECTS NOTED, OK FOR SERVICE.
